# SDR SWAA2022020210610

- Difficulty date: September 26, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521KB FORWARD EDGE MATING SURFACE HAS EROSION/DELAM AT 3 AREAS (MARKED) / REPAIRED LEFT WING L/E PANEL 521 KB FWD EDGE MATING SURFACE AS MARKED AND REPAIRED ALLUMINIUM FOIL I/A/W SRM 51-70-04-2R-6 REV 62 AND SRM 51-70-14-2R-3 REV 62
